Translator Disclaimer
17 March 2004 Hyperbolic differential-operator equations on a whole axis
Yakov Yakubov
Abstr. Appl. Anal. 2004(2): 99-113 (17 March 2004). DOI: 10.1155/S1085337504311103

Abstract

We give an abstract interpretation of initial boundary value problems for hyperbolic equations such that a part of initial boundary value conditions contains also a differentiation on the time t of the same order as equations. The case of stable solutions of abstract hyperbolic equations is treated. Then we show applications of obtained abstract results to hyperbolic differential equations which, in particular, may represent the longitudinal displacements of an inhomogeneous rod under the action of forces at the two ends which are proportional to the acceleration.

Citation

Download Citation

Yakov Yakubov. "Hyperbolic differential-operator equations on a whole axis." Abstr. Appl. Anal. 2004 (2) 99 - 113, 17 March 2004. https://doi.org/10.1155/S1085337504311103

Information

Published: 17 March 2004
First available in Project Euclid: 6 April 2004

zbMATH: 1096.34037
MathSciNet: MR2058267
Digital Object Identifier: 10.1155/S1085337504311103

Subjects:
Primary: 34G10, 35L15

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2004 • No. 2 • 17 March 2004
Back to Top